Kaya, Yalcin

< Back to all Authors
Group by: Item type | Date
Jump to:
Number of items: 2.


Karan, Mehmet, Shi, Peng and Kaya, Yalcin (2006) Transition probability bounds for the stochastic stability robustness of continuous- and discrete-time Markovian jump linear systems. Automatica, 42 (12). pp. 2159-2168. ISSN 0005-1098

Shi, Peng, Karan, Mehmet and Kaya, Yalcin (2005) Robust Kalman Filter Design for Markovian Jump Linear Systems with Norm-Bounded Unknown Nonlinearities. Circuits Systems and Signal Processing, 24 (2). pp. 135-150. ISSN 0278-081X